# SDR ASAA2022090439781

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,149 hours, 15,435 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: 3400010360
- Part serial: DB8288760
- Condition: Faulty
- Location: #1 Engine
- Part time: 28,814 hours, 26,941 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 FAN BLADE FAILED ULTRASOUND INSPECTION BLADE #16 REQUIRED CHANGE DUE TO PAIRED MATCH. GROUNDED - YES. REMOVED AND REPLACED #4 AND #16 BLADE REF B737-800 AMM 72-21-02 TEST 7 C/W REF W/O 1918061, T/C 78472010 REACCOMPLISHED ULTRASOUND ON NEW BLADES NO DEFECTS NOTED REF SB CFM56-7B-72-1033-1.
